# SDR CA080226001

- Difficulty date: February 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-18A-135
- Aircraft time: 6,532 hours
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Body
- Condition: Loose
- Location: Carburetor
- Component: Carburetor
- Component part number: MA4SPA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN UP PRIOR TO ANNUAL INSPECTION, ENGINE OBTAINED A MAXIMUM RPM OF 1900. INSPECTION FOUND CARBURETOR THROTTLE BODY SCREWS LOOSE AND FUEL STAINS ON BOWL. CARBURETOR REMOVED AND FORWARDED TO REPAIR FACILITY. (TC N 20080226001)
